MathSciNet Relay Station
MathSciNet bibliographic data
MR181080 (31 #5309) 65.05
Otis, A. B., Jr.; Barnett, M. P. Surface harmonic expansions of products of Cartesian coordinates. Math. Comp. 18 1964 635–643.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement